Advertisement

Generalized Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Part of the Springer Optimization and Its Applications book series (SOIA, volume 86)

Abstract

In this chapter, we present some generalized spaces and their properties for the main results in this chapter.

References

  1. 9.
    C. Alsina, B. Schweizer, A. Sklar, On the definition of a probabilistic normed space. Aequ. Math. 46, 91–98 (1993) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 10.
    C. Alsina, B. Schweizer, A. Sklar, Continuity properties of probabilistic norms. J. Math. Anal. Appl. 208, 446–452 (1997) MathSciNetzbMATHCrossRefGoogle Scholar
  3. 15.
    T.M. Apostol, Mathematical Analysis, 2nd edn. (Addison-Wesley, Reading, 1975) Google Scholar
  4. 49.
    G. Deschrijver, E.E. Kerre, On the relationship between some extensions of fuzzy set theory. Fuzzy Sets Syst. 23, 227–235 (2003) MathSciNetCrossRefGoogle Scholar
  5. 97.
    I. Goleţ, Some remarks on functions with values in probabilistic normed spaces. Math. Slovaca 57, 259–270 (2007) MathSciNetzbMATHCrossRefGoogle Scholar
  6. 106.
    K. Hensel, Über eine neue Begrundung der Theorie der algebraischen Zahlen. Jahresber. Dtsch. Math.-Ver. 6, 83–88 (1897) Google Scholar
  7. 148.
    B. Lafuerza-Guillén, A. Rodríguez-Lallena, C. Sempi, A study of boundedness in probabilistic normed spaces. J. Math. Anal. Appl. 232, 183–196 (1999) MathSciNetzbMATHCrossRefGoogle Scholar
  8. 164.
    D. Miheţ, R. Saadati, S.M. Vaezpour, The stability of the quartic functional equation in random normed spaces. Acta Appl. Math. 110, 797–803 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  9. 165.
    D. Miheţ, R. Saadati, S.M. Vaezpour, The stability of an additive functional equation in Menger probabilistic φ-normed spaces. Math. Slovaca 61, 817–826 (2011) MathSciNetzbMATHCrossRefGoogle Scholar
  10. 168.
    A.K. Mirmostafaee, M.S. Moslehian, Fuzzy stability of additive mappings in non-Archimedean fuzzy normed spaces. Fuzzy Sets Syst. 160, 1643–1652 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  11. 179.
    D.H. Mushtari, On the linearity of isometric mappings on random normed spaces. Kazan Gos. Univ. Uchen. Zap. 128, 86–90 (1968) zbMATHGoogle Scholar
  12. 213.
    V. Radu, Some remarks on quasi-normed and random normed structures, in Seminar on Probability Theory and Applications (STPA), vol. 159 (West Univ. of Timişoara, Timişoara, 2003) Google Scholar
  13. 241.
    B. Schweizer, A. Sklar, Probabilistic Metric Spaces (Elsevier, North Holland, 1983) zbMATHGoogle Scholar
  14. 242.
    A.N. Šerstnev, On the motion of a random normed space. Dokl. Akad. Nauk SSSR 149, 280–283 (1963) (English translation in Sov. Math. Dokl. 4, 388–390 (1963)) MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Yeol Je Cho
    • 1
  • Themistocles M. Rassias
    • 2
  • Reza Saadati
    • 3
  1. 1.College of Education, Department of Mathematics EducationGyeongsang National UniversityChinjuRepublic of South Korea
  2. 2.Department of MathematicsNational Technical University of AthensAthensGreece
  3. 3.Department of MathematicsIran University of Science and TechnologyBehshahrIran

Personalised recommendations